Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Facial WastingFacial Wasting
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


prednisone
Aug 10, 2008

If i take prednisone )20mg) and work out will my muscles build up and will i gain weight? I have lipoatropy in face arms and legs as bad as any "after" picture

Response from Dr. Pierone

Hello and thanks for posting.

Prednisone is a corticosteroid, an anti-inflammatory agent. Anabolic steroids (examples being nandrolone or Oxandrin) are the muscle building steroids. The management of your problem involves a careful review of your medications to see if any are contributing and perhaps treatment with testosterone or an anabolic steroid depending on your overall situation.

I hope this information helps and best of luck!



Previous
Lipo and Facial Issues -Need a Solution.
Next
facial wasting on Kaletra Truvada

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement